# SDR SWIA201231455

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 34,933 hours, 28,735 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF GEAR RETRACTED NORMALLY THEN EN ROUTE WE HAD A NOSE GEAR DISAGREE.  (FLT 7811)  REPLACED NR 1 NLG DOWN LOCK SENSOR ASSEMBLY IN REFERENCE TO AMM.
